# SDR DALA2015090705582

- Difficulty date: September 6, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 51,432 hours, 20,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER SEAT TRACK BS 520, RBL 45 HAS WEAR ON THE CROWN.   MAINTENANCE R & R SEAT TRACK IAW SRM 53-00-52, REPAIR 4.
